# SDR JJBA20240725007

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 47,918 hours, 31,094 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER RUNNING QRH FOR I/A FAIL SMOKE IN COCKPIT. PERFORMED OPS CHECK OF DISTRIBUTION SYSTEM AND PACKS. NO DEFECTS OR SMOKE NOTED.
